# SDR 2006F00041

- Difficulty date: September 26, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N58HU
- Make and model: Skrsky S58J
- Aircraft serial: 581575
- Engine: Wright 989C9HE2
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Stripped
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: D9LN2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: R

## Discrepancy

AIRCRAFT EXPERIENCED AN INFLIGHT ENG FAILURE AT 1250 FT AGL. AIRCRAFT AUTO ROTATED TO GROUND WITH NO DAMAGE SUSTAINED. POST LANDING INSPECTION REVEALED THAT THE DUAL MAG/SIGLE DRIVE SET-UP HAD A STRIPPED PHENOLIC GEAR. THE DRIVE GEAR IS METAL AND STRIPPED MOST OF THE TEETH OFF THE PHENOLIC DRIVEN GEAR. THE MANUAL STATES THAT THE PHENOLIC GEAR SHOULD BE SOAKED IN OIL PRIOR TO INSTALLATION. THE GEAR APPEARED DRY, O/H.
